# SDR AALA20140210003

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 57,483 hours, 6,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22G EMERGENCY LIGHT MISSING CLEAR COVER LENS.  REPLACED CLEAR COVER LENS FOR SEAT 22G EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
